Bulletin (New Series) of the American Mathematical Society

Review: Joseph J. Rotman, An introduction to homological algebra

J. Lambek

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 2 (1983), 371-375.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Lambek, J. Review: Joseph J. Rotman, An introduction to homological algebra. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 371--375. https://projecteuclid.org/euclid.bams/1183550142

Export citation


  • 1. J. -L. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Invent. Math. 64 (1981), 387-410.
  • 2. E. Cartan, Les groupes projectifs qui ne laissent invariante aucune multiplicité plane, Oeuvres Complètes, II, Gauthier-Villars, Paris, 1952, pp. 355-398.
  • 3. J. C. Jantzen, Moduln mit einem höchsten Gewicht, Lecture Notes in Math., vol. 750, Springer-Verlag, Berlin and New York, 1979.
  • 4. D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53(1979), 165-184.
  • 5. G. Lusztig and D. Vogan, Singularities of closures of K-orbits on flag manifolds, preprint.
  • 6. F. Peter and H. Weyl, Die Vollständigkeit der primitiven Darstellungen einer geschlossenen kontinuierlichen Gruppe, H. Weyl, Ges. Abh., Bd. III, Springer-Verlag, Berlin and New York, 1968, pp. 58-75.
  • 7. T. A. Springer, Quelques applications de la cohomologie d'intersection, Sém. Bourbaki, no. 589, 1982.
  • 8. D. A. Vogan, Irreducible characters of semisimple Lie groups. III, Proof of Kazhdan-Lusztig conjectures in the integral case, preprint.
  • 9. H. Weyl, Theorie der Darstellung, kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen, Ges. Abh., Bd. II, Springer-Verlag, Berlin and New York, 1968, pp. 543-647.